Remarks on star countable discrete closed spaces
Czechoslovak Mathematical Journal, Tome 63 (2013) no. 2, pp. 451-460
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, we prove the following statements: (1) There exists a Tychonoff star countable discrete closed, pseudocompact space having a regular-closed subspace which is not star countable. (2) Every separable space can be embedded into an absolutely star countable discrete closed space as a closed subspace. (3) Assuming $2^{\aleph _0}=2^{\aleph _1}$, there exists a normal absolutely star countable discrete closed space having a regular-closed subspace which is not star countable.
In this paper, we prove the following statements: (1) There exists a Tychonoff star countable discrete closed, pseudocompact space having a regular-closed subspace which is not star countable. (2) Every separable space can be embedded into an absolutely star countable discrete closed space as a closed subspace. (3) Assuming $2^{\aleph _0}=2^{\aleph _1}$, there exists a normal absolutely star countable discrete closed space having a regular-closed subspace which is not star countable.
DOI :
10.1007/s10587-013-0029-x
Classification :
54D20
Keywords: pseudocompact; normal; Tychonoff; star countable; absolutely star countable; star countable discrete closed; absolutely star countable discrete closed space
Keywords: pseudocompact; normal; Tychonoff; star countable; absolutely star countable; star countable discrete closed; absolutely star countable discrete closed space
@article{10_1007_s10587_013_0029_x,
author = {Song, Yan-Kui},
title = {Remarks on star countable discrete closed spaces},
journal = {Czechoslovak Mathematical Journal},
pages = {451--460},
year = {2013},
volume = {63},
number = {2},
doi = {10.1007/s10587-013-0029-x},
mrnumber = {3073970},
zbl = {06236423},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-013-0029-x/}
}
TY - JOUR AU - Song, Yan-Kui TI - Remarks on star countable discrete closed spaces JO - Czechoslovak Mathematical Journal PY - 2013 SP - 451 EP - 460 VL - 63 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10587-013-0029-x/ DO - 10.1007/s10587-013-0029-x LA - en ID - 10_1007_s10587_013_0029_x ER -
Song, Yan-Kui. Remarks on star countable discrete closed spaces. Czechoslovak Mathematical Journal, Tome 63 (2013) no. 2, pp. 451-460. doi: 10.1007/s10587-013-0029-x
Cité par Sources :